# SDR A6WA2019121047044

- Difficulty date: December 4, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31148
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT FS 319.00.  AIRCRAFT REMOVED FROM SERVICE  REPLACED FLOOR SILL IAW CRJ200 SRM 51-42-06.
